# SDR AU960158

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- System (JASC): 7170 · Engine Drains
- Part: Pipe
- Condition: Incorrect Fit
- Location: Eng Fluid Drain/
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INTAKE FUEL DRAIN LINE INCORRECTLY FITTED - LINE WAS  DOUBLED UP INTO A KINK PREVENTING FUEL FROM DRAINING - FUELLEAKED INSIDE COWLING - PERSONNEL/MAINTENANCE ERROR
